Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Christudas C

Pediatrician, Chennai

100 at clinic
Book Appointment
Call Doctor
Dr. Christudas C Pediatrician, Chennai
100 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well....more
My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well.
More about Dr. Christudas C
Dr. Christudas C is one of the best Pediatricians in Tambaram East, Chennai. You can consult Dr. Christudas C at Christudas Hospital in Tambaram East, Chennai. Book an appointment online with Dr. Christudas C on Lybrate.com.

Lybrate.com has an excellent community of Pediatricians in India. You will find Pediatricians with more than 27 years of experience on Lybrate.com. You can find Pediatricians online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Christudas C

Christudas Hospital

No 1, Elangovan Street, Tambaram East, Landmark: Near Grace King Convent, ChennaiChennai Get Directions
100 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Christudas C

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Why does my son suffers from diarrhea and nausea after taking augmentin. He was recently given it for 7 days and on 9th day he started vomit and then complained of stomach pain and is still suffer from it. Last time when he took the same medicine he did suffer from loose motions and doctor advised enterogermina. So this time also I am giving enterogermina. Is it right.

Pediatrician, Kaithal
Why does my son suffers from diarrhea and nausea after taking augmentin. He was recently given it for 7 days and on 9...
You should tell your doctor about this medicine to your doctor so that he does not prescribe it again, because he will have loose motions with this medicine every time throughout his life
1 person found this helpful
Submit FeedbackFeedback

My baby is 15 days old his food is nanpro 1, he is bit constipated, what to do. Any extra supplement is required?

MBBS, Diploma in Child Health (DCH), Pediatric Gastroenterology
Pediatrician, Delhi
My baby is 15 days old his food is nanpro 1, he is bit constipated, what to do. Any extra supplement is required?
Please continue feeding as per instructions on the tin. Don't dilute the milk unnecessarily. Be patient. This is ok.
Submit FeedbackFeedback

I have a 8 months old son having fever I gave him crocin ds he weights arounglf 7.8 and I gave him crocin drops 9 to 10 drops please guide me.

BHMS
Homeopath, Faridabad
I have a 8 months old son having fever I gave him crocin ds he weights arounglf 7.8 and I gave him crocin drops 9 to ...
Hi, give him BC No. 11, 4 tabs every 4 hourly.Ars. alb. 30 , 1 drop twice daily.you can give him crocin also if temperature goes high and do sponging also if temperature remains high even after medication. If do not get relief within 2 days then consult a physician personally.
Submit FeedbackFeedback

My 3 year old son shows very strong resistance to take antibiotics (because of the bitter taste) and refuses to take them. When we try to forcibly give him, he spits it out. At times it happens that he gulps the medicine but immediately vomits. Please suggest solution ?

Pediatrician, Pune
He is right, antibiotics may not be always required for each and every illness, they have their own problems, and are very bad to taste, please try one which you are giving to your child. Avoid unjust use and abuse of antibiotics, they are the only weapons with us to fight the deadly organisms, frequent use makes their susceptibility less, and they dont work when definately needed.
1 person found this helpful
Submit FeedbackFeedback

5 Telltale Signs of Hearing Loss

MS - ENT(Gold Medalist), MBBS
ENT Specialist, Delhi
5 Telltale Signs of Hearing Loss

Ageing is not the only factor that brings hearing impairment. The causes are many. Certain medications, continuous exposure to loud noise, genetic involvement, injury and some medical conditions may cause hearing loss.

But if you think that you are facing hearing issues, then these symptoms should raise an alarm for you to see an ENT specialist:

  1. You find it hard to hear phone conversations: Do you find yourself asking the person on the other end of the phone line to 'repeat' themselves, or find yourself pressing the phone instrument right into your ear? If you are trying so hard to hear, you might find yourself missing out on bits of the conversation as focussing to clearly hear the conversation is exhausting work. Getting a hearing test might be a good option if this sounds like you.
  2. Your TV is blaring: Do you often find people around you shouting above the TV sound complaining that it's too loud? When you find it hard to hear the TV at the average volume and find yourself turning up the sound, this could signify a hearing loss. Doctors are seeing a growing number of patients visiting them after prolonged exposure to loud music and sounds.
  3. You have trouble hearing in noisy environments: When you are out dining with friends or family at a busy restaurant or accompanying a friend shopping in a busy street, all that background noise makes it difficult to hear what the people are saying. People with hearing loss often have problems masking out background noise. 
  4. You find yourself leaning closer to people to follow the conversation or staring at their lips trying to lip-read what's being said.
  5. Family members telling 'you're going deaf'?: Trust the views of the people closest to you, they never lie about your health. Family members often are the first to sense signs of hearing loss as they find themselves repeating things to you or calling out louder to get your 'attention'.
3029 people found this helpful

Is it true that mothers who give formula to babies start producing less breastmilk?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
What is the age of your child? if you give bottle feed the milk production will decrease. It is better to exclusively breastfeed the babies till 6 months. Ask me privately for regular advice on child rearing.
1 person found this helpful
Submit FeedbackFeedback

My daughter 4 years old, has severe motion sickness. She start vomiting within 15 mins after sitting in the car. We are going for a weekend travel to a hill station. Is there any effective medicine to keep her well and enjoy the journey.

BHMS, MD - Homeopathy
Homeopath, Bhubaneswar
Hello lybrate-user! For travel sickness you can give this homeopathy medicines as it is told and carry the medicine while travelling. Cocculus-200- liquid dilution- 1/2 hour before travelling put 3 drops of medicine directly on her tongue every 10 minutes interval 3 doses. Stay healthy. Thank you.
Submit FeedbackFeedback

Dear mamWe had a baby on 3 Feb but mother is not able feed the baby properly what should we do.

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Ludhiana
Is her feed not coming properly----if this isthe problem then start giving following homoeopathic medicine to your wife immediately-------------------- bloome-44 or milkosan syrup (bioforce) drink 2 spoon 3 times daily for 15 days-------------------------------------
Submit FeedbackFeedback

I am suffering from loo for last two or three days. Give me a proper suggestions to get out from loo.

BHMS
Homeopath, Faridabad
Hello, take Croton tig 30 , 3 drops twice daily . BC No. 08 , 5 tabs thrice daily. Take ORS solution to avoid Dehydration. Revert after 7 days.
Submit FeedbackFeedback
View All Feed